# SDR HNAA2024010400005

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK EICAS MESSAGE DISPLAYED DURING CLIMB IN ICING.     FACT:  INSPECTED #1 PRECOOLER AREA AND FOUND CRACKED INLET DUCT TO PRECOOLER. R+R #1 PRE-COOLER IAW AMM 36-11-04. INSTALLED PRE-COOLER INLET DUCT IRT AMM 36-11-09.   PERFORMED LEAK CHECK/OPS CHECK IAW AMM 36-00-00 OPS CHECK LEAK CHECK GOOD. OK FOR SERVICE.
